Alert archive / Georgia / Flash Flood Warnings in 2012

Flash Flood Warning 10, NWS Jacksonville, FL

June 26, 2012Nassau County, Florida; Camden County, Charlton County, Georgia

NWS Jacksonville, FL issued this flash flood warning at Jun 26, 2012, 4:28 AM EDT for Nassau County, Florida; Camden County, Charlton County, Georgia. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2012, 4:28 AM EDT (08:28 UTC)
Expired
Jun 26, 2012, 8:30 AM EDT
In force
4 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

Counties Nassau County, FL, Camden County, GA, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 48 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:30 AM EDTHEAVY RAIN 5.71 Ene Kingsland, GA24 HOUR RAINFALL TOTAL OF 5.70 INCHES. 48 HOUR RAINFALL TOTAL OF 11.70 INCHES.
Jun 26, 7:54 AM EDTFLOOD2 S Woodbine, GAPUBLIC REPORT OF HOUSE SURROUNDED BY WATER ON THRIFT ROAD 2 MILES SOUTH OF WOODBINE.
Jun 26, 8:14 AM EDTHEAVY RAIN 3.59Kings Bay Base, GAEMERGENCY MANAGER REPORTS 3.59 INCHES OF RAINFALL SINCE MIDNIGHT. AN ADDITIONAL 4.88 INCHES OCCURRED ON MONDAY JUNE 25TH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2012-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2012-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-101 m²/s²
0-3 km storm-relative helicity
-288 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

199 
WGUS52 KJAX 260828
FFWJAX
FLC089-GAC039-049-261230-
/O.NEW.KJAX.FF.W.0010.120626T0828Z-120626T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 AM EDT TUE JUN 26 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHARLTON COUNTY IN SOUTHEAST GEORGIA
  CAMDEN COUNTY IN SOUTHEAST GEORGIA
  NORTHERN NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 830 AM EDT

* AT 426 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A BAND OF HEAVY RAIN ACROSS CHARLTON...CAMDEN AND NORTHERN NASSAU
  COUNTIES. RADAR RAINFALL ESTIMATES OF 4 TO 9 INCHES EXTEND ACROSS
  THIS AREA...AND ANOTHER 2 TO 4 INCHES OF RAIN ARE POSSIBLE THROUGH
  830 AM. THIS RAINFALL WILL LIKELY PRODUCE SIGNIFICANT FLOODING...
  AND MAY LEAD TO ROAD CLOSURES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODBINE...
  STEVEN FOSTER STATE PARK...RACE POND...HOMELAND...HIGH POINT AND
  FOLKSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.

&&

LAT...LON 3072 8147 3071 8183 3055 8219 3058 8221
      3078 8215 3080 8242 3100 8241 3102 8229
      3101 8208 3105 8207 3105 8194 3107 8193
      3110 8170 3104 8145 3098 8147 3096 8144
      3098 8141 3087 8141

$$

WOLF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 10:19 PM EDT, 6 hours 9 minutes earlier.

Area forecast discussion, Jun 25, 10:19 PM EDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1019 PM EDT MON JUN 25 2012

.UPDATE...

A BAND OF RAIN HAS SETUP WEST TO EAST ACROSS THE FORECAST AREA
ROUGHLY ALONG THE FL/GA LINE. WITH MOISTURE FLOWING INTO THIS
REGION FROM THE SOUTH AND IR SAT ENHANCEMENT TRENDING TOWARD THE
EAST...EXPECT THIS AREA COULD LEAD TO A PROLONGED PERIOD OF HEAVY
RAINFALL THIS NIGHT.

WHILE THREAT FOR MORE ORGANIZED CONVECTION IS DECREASING...COULD
STILL SEE A SPIN UP OVER SOUTHWESTERN COUNTIES OVERNIGHT.

BASED ON FORECAST TRACK OF DEBBY...HAVE TRENDED WIND FORECAST UP
OVER WESTERN ZONES.

&&

.AVIATION...

MVFR CONDITIONS TO CONTINUE TONIGHT AND TUESDAY WITH
TEMPO IFR CONDITIONS IN HEAVY SHOWERS. HAVE PUT VCTS IN
FORECAST FOR TUESDAY AFTER 13Z AS INSTABILITY STARTS TO
INCREASE AGAIN.

&&

.MARINE...

SMALL CRAFT CRITERIA WINDS AND WAVES ARE EXPECTED TO
CONTINUE...WITH BRIEFLY HIGHER GUSTS POSSIBLE IN AND NEAR SHOWERS
TONIGHT.

RIP CURRENTS: HIGH RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  86  68  89 /  70  60  50  60
SSI  75  84  72  84 /  80  60  50  60
JAX  74  83  73  87 /  90  70  60  70
SGJ  75  84  77  86 /  70  80  70  80
GNV  73  86  74  88 /  90  80  70  80
OCF  74  88  76  88 /  90  80  70  80

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR DUVAL-
     FLAGLER-NASSAU-ST JOHNS.

     WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR ALACHUA-COLUMBIA-
     GILCHRIST-HAMILTON-MARION-SUWANNEE.

GA...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BRANTLEY-CHARLTON-
     CLINCH-COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-WARE.

     HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR COASTAL
     CAMDEN-COASTAL GLYNN.

     WIND ADVISORY UNTIL 8 PM EDT TUESDAY FOR ECHOLS.

AM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

STRUBLE/ZIBURA
Hazardous weather outlook, Jun 25, 10:10 PM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1010 PM EDT MON JUN 25 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-261000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1010 PM EDT MON JUN 25 2012

...A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHEAST FLORIDA
TONIGHT...

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...

...SMALL CRAFT ADVISORY THROUGH TUESDAY...

...HIGH RISK OF RIP CURRENTS THROUGH TUESDAY...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR NORTHEAST FLORIDA
TONIGHT. THE MAIN THREAT IS DAMAGING WINDS...BUT ISOLATED TORNADOES
WILL BE A POSSIBILITY MAINLY OVER WESTERN PORTIONS OF THE FORECAST
AREA.

VERY WINDY CONDITIONS ARE EXPECTED TONIGHT FOR WESTERN PORTIONS OF
THE FORECAST AREA...WITH A WIND ADVISORY IN AFFECT.

PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MOST OF THE AREA...WITH
A FLOOD WATCH IN EFFECT.

HAZARDOUS CONDITIONS CAN BE EXPECTED ON THE WATERS TONIGHT...WITH A
SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF
RIP CURRENTS ON AREA BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

WINDY CONDITIONS ARE EXPECTED TO DEVELOP THROUGH MID WEEK.

LOCALLY HEAVY RAINFALL WILL CONTINUE INTO MIDWEEK.

HAZARDOUS CONDITIONS WILL CONTINUE ON THE WATERS INTO MIDWEEK...WITH
A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF
RIP CURRENTS ON AREA BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jun 25, 10:38 PM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1038 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HEAVY RAIN       GLEN ST. MARY           30.27N 82.16W
06/25/2012  M4.08 INCH       BAKER              FL   BROADCAST MEDIA

            4.08 INCHES OF RAINFALL SINCE 5 PM. WATER CROSSING SOME
            ROADS WEST OF GLEN ST. MARY.

&&

MZ
Local storm report, Jun 25, 10:44 PM EDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1044 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            2 WSW SANDERSON         30.24N 82.30W
06/25/2012                   BAKER              FL   BROADCAST MEDIA

            INTERSTATE 10 EASTBOUND AT MILE MARKER 317 NEAR SANDERSON
            CLOSED DUE TO FLOODING.

&&

MZ
Local storm report, Jun 25, 10:49 PM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1049 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     FLOOD            2 WSW MACCLENNY         30.26N 82.16W
06/25/2012                   BAKER              FL   BROADCAST MEDIA

            INTERSTATE 10 WESTBOUND AT MILE MARKER 324 NEAR GLEN ST.
            MARY CLOSED DUE TO FLOODING.

&&

MZ
Local storm report, Jun 25, 10:59 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1059 PM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     HEAVY RAIN       6 S OCALA AIRPORT       29.08N 82.22W
06/25/2012  M7.92 INCH       MARION             FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORT OF 7.92 INCHES OF RAINFALL ON
            SUNDAY JUNE 24TH /24 HOUR TOTAL/. MONTHLY TOTAL TO DATE
            FOR JUNE IS 16.29 INCHES.

1230 AM     FLOOD            4 W EAST PALATKA        29.66N 81.67W
06/25/2012                   PUTNAM             FL   PUBLIC

            PUBLIC CITIZEN REPORTS SIGNIFICANT FLOODING AND TREES
            DOWN ALONG STATE ROAD 100 NEAR PALATKA.

1250 AM     NON-TSTM WND GST ST. AUGUSTINE           29.89N 81.31W
06/25/2012  M46.00 MPH       ST. JOHNS          FL   AWOS

            NON-THUNDERSTORM WIND GUST OF 46 MPH AT ST AUGUSTINE
            AIRPORT.

0209 AM     NON-TSTM WND GST MAYPORT                 30.38N 81.41W
06/25/2012  M44.00 MPH       DUVAL              FL   ASOS

            NON-THUNDERSTORM WIND GUST AT THE MAYPORT NAS ASOS.

0236 AM     TSTM WND GST     MAYPORT                 30.38N 81.41W
06/25/2012  M45.00 MPH       DUVAL              FL   ASOS

            NON-THUNDERSTORM WIND GUST TO 45 MPH AT MAYPORT NAS ASOS.

0317 AM     FLOOD            5 SSW NORMANDY          30.25N 81.80W
06/25/2012                   DUVAL              FL   NWS EMPLOYEE

            MINOR STREET FLOODING ALONG SHINDLER DRIVE BETWEEN 103RD
            SREET AND COLLINS ROAD IN JACKSONVILLE.

0700 AM     FLOOD            STARKE                  29.95N 82.11W
06/25/2012                   BRADFORD           FL   EMERGENCY MNGR

            SEVERAL ROADS UNDER WATER...INCLUDING BESSENT ROAD NEAR
            VALLEY ROAD...COLLEY ROAD NEAR HOSPITAL...NE 14TH
            AVE...NE 17TH AVE...SR 230...AND AT SR 16 AND OLD LAWTEY
            ROAD.

0711 AM     FLOOD            2 SW NORMANDY           30.29N 81.78W
06/25/2012                   DUVAL              FL   PUBLIC

            PUBLIC REPORTS 8 INCHES OF WATER IN RESIDENCE AT 6314
            105TH ST.IN NORMANDY AREA.

0726 AM     HEAVY RAIN       2 E LAKE CITY           30.19N 82.61W
06/25/2012  M4.10 INCH       COLUMBIA           FL   PARK/FOREST SRVC

            4.10 INCHES OF RAINFALL REPORTED BY THE DIVISION OF
            FORESTRY...RAINFALL IS A 24 HOUR TOTAL.

0726 AM     TSTM WND GST     2 N ORANGE PARK         30.20N 81.70W
06/25/2012  M51.00 MPH       DUVAL              FL   ASOS

            51 MPH WIND GUST RECORDED AT NAVAL AIR STATION JAX AT 657
            AM.

0738 AM     FLOOD            STARKE                  29.95N 82.11W
06/25/2012                   BRADFORD           FL   EMERGENCY MNGR

            ALLIGATOR CREEK OVERFLOWING WITH SEVERAL HOMES
            THREATENED. US 301 CLOSED FROM SR 16 TO MARKET ROAD DUE
            TO FLOODING. ADDITIONAL FLOODING CONCERNS INCLUDE NORTH
            WATER STREET...EAST MIMOSA DRIVE...AND BRADFORD DRIVE IN
            STARKE. FLOOD CONTROL GATES ON SAMPSON LAKE BEING OPENED
            DUE TO HIGH LAKE LEVEL. 7 INCHES OF RAIN DURING THE LAST
            24 HOURS ACROSS THE COUNTY.

0745 AM     TSTM WND DMG     JACKSONVILLE INTL ARPT  30.48N 81.71W
06/25/2012                   DUVAL              FL   EMERGENCY MNGR

            PART OF SHEET METAL ROOF TORN OFF A HANGER AT
            JACKSONVILLE INTERNATIONAL AIRPORT HANGER AT 14600 YOUNG
            DRIVE. MINOR DAMAGE TO AN AIRPLANE AND HANGER DOOR.
            PARKING LOT BOOTH KNOCKED OVER. POSSIBLE TORNADO.

0800 AM     TSTM WND DMG     YULEE                   30.63N 81.57W
06/25/2012                   NASSAU             FL   911 CALL CENTER

            THE CALL CENTER RECEIVED REPORTS OF TREES DOWN THROUGHOUT
            THE EASTERN PORTION OF THE COUNTY INCLUDING YULEE. THE
            TIME GIVEN WAS BASED ON RADAR.

0804 AM     HEAVY RAIN       6 W JACKSONVILLE BEACH  30.28N 81.49W
06/25/2012  M7.40 INCH       DUVAL              FL   NWS EMPLOYEE

            7.40 INCHES OF RAINFALL REPORTED IN ARLINGTON BY RETIRED
            NWS EMPLOYEE.

0815 AM     TSTM WND DMG     ST. MARYS               30.71N 81.54W
06/25/2012                   CAMDEN             GA   911 CALL CENTER

            THE CALL CENTER RECEIVED REPORTS OF A TREE DOWN ON A CAR
            AND 2 POWERLINES DOWN. THE TIME GIVEN WAS BASED ON RADAR.

0847 AM     HEAVY RAIN       4 NW BELL               29.80N 82.91W
06/25/2012  M6.10 INCH       GILCHRIST          FL   CO-OP OBSERVER

            6.10 IS A 24 HOUR RAINFALL TOTAL.

0847 AM     HEAVY RAIN       ORANGE SPRINGS          29.50N 81.95W
06/25/2012  M6.58 INCH       MARION             FL   CO-OP OBSERVER

            6.58 IS A 24 HOUR RAINFALL TOTAL.

0847 AM     HEAVY RAIN       STARKE                  29.95N 82.11W
06/25/2012  M6.50 INCH       BRADFORD           FL   CO-OP OBSERVER

            6.50 IS A 24 HOUR RAINFALL TOTAL.

0847 AM     HEAVY RAIN       17 NE FARGO             30.86N 82.36W
06/25/2012  M4.92 INCH       CHARLTON           GA   CO-OP OBSERVER

            4.92 INCHES OF RAINFALL REPORTED OVER A 24 HOUR PERIOD AT
            STEPHEN FOSTER STATE PARK.

0907 AM     HEAVY RAIN       WOODBINE                30.96N 81.72W
06/25/2012  M3.51 INCH       CAMDEN             GA   CO-OP OBSERVER

            3.51 INCHES OF RAINFALL IS 24 HOUR TOTAL.

1000 AM     FLOOD            5 WSW ARLINGTON         30.31N 81.69W
06/25/2012                   DUVAL              FL   EMERGENCY MNGR

            REPORT OF FLOODING AT A HOME AT BOONE PARK IN RIVERSIDE
            AREA. NUMEROUS OTHER REPORTS OF FLOODING WITH 40 ROAD
            CLOSURES IN DUVAL COUNTY.

1010 AM     HEAVY RAIN       GAINESVILLE             29.67N 82.34W
06/25/2012  M6.55 INCH       ALACHUA            FL   TRAINED SPOTTER

            TRAINED SPOTTER LOCATED 5 1/2 MILES WEST OF GAINESVILLE
            REGIONAL AIRPORT REPORTED 6.55 INCHES OF RAINFALL SINCE
            8PM SUNDAY EVENING.

1021 AM     FLOOD            OCALA                   29.19N 82.13W
06/25/2012                   MARION             FL   NEWSPAPER

            STATE ROAD 40 IN OCALA IS CLOSED DUE TO HIGH WATER.

1110 AM     HEAVY RAIN       2 SE KINGSLAND          30.77N 81.64W
06/25/2012  M6.00 INCH       CAMDEN             GA   NWS EMPLOYEE

            A RETIRED NWS EMPLOYEE REPORTED 6 INCHES OF RAIN SINCE 8
            AM SUNDAY.

0120 PM     HEAVY RAIN       10 NE RAINBOW LAKES EST 29.26N 82.34W
06/25/2012  M10.25 INCH      MARION             FL   PUBLIC

            REPORT OF 10.25 INCHES NEAR THE FELLOWSHIP AREA IN NW
            MARION COUNTY DURING THE PAST 24 HOURS.

0515 PM     HEAVY RAIN       3 SSW MICANOPY          29.47N 82.30W
06/25/2012  M1.10 INCH       MARION             FL   COCORAHS

            A SPOTTER REPORTED 1.10 INCHES OF RAIN IN 30 MINUTES.

0730 PM     HEAVY RAIN       LIVE OAK                30.29N 82.99W
06/25/2012  E0.00 INCH       SUWANNEE           FL   TRAINED SPOTTER

            A SPOTTER REPORTED STREETS WERE BEGINNING TO FLOOD DUE TO
            DITCHES OVERFLOWING TOWARD THE ROADWAY IN LIVE OAK.

0730 PM     HEAVY RAIN       LIVE OAK                30.29N 82.99W
06/25/2012  M8.50 INCH       SUWANNEE           FL   PUBLIC

            A PUBLIC REPORT OF 8.5 INCHES WAS MEASURED NEAR LIVE OAK.
            REPORT RELAYED BY BROADCAST MEDIA.

0730 PM     FLOOD            1 SSW WELLBORN          30.22N 82.82W
06/25/2012                   SUWANNEE           FL   LAW ENFORCEMENT

            THE U.S. 90 AT COUNTY ROAD 137 IN WELLBORN INTERSECTION
            WAS CLOSED DUE TO DEEP STANDING WATER. THIS REPORT WAS
            RELAYED BY FLORIDA HIGHWAY PATROL.

0802 PM     TSTM WND DMG     3 N WELLBORN            30.28N 82.81W
06/25/2012                   SUWANNEE           FL   LAW ENFORCEMENT

            TREE DOWN IN RIGHT LANE OF INTERSTATE 10 NEAR MILE MARKER
            292.

0900 PM     FLOOD            3 N LAKE CITY           30.24N 82.64W
06/25/2012                   COLUMBIA           FL   LAW ENFORCEMENT

            INTERSTATE 10 EASTBOUND AT MILE MARKER 301 CLOSED DUE TO
            STANDING WATER.

0900 PM     FLOOD            2 NNW JASPER            30.55N 82.98W
06/25/2012                   HAMILTON           FL   LAW ENFORCEMENT

            U.S. HIGHWAY 129 AT COUNTY ROAD 150 IN JASPER CLOSED DUE
            TO FLOODING.

0909 PM     FLOOD            4 NW ORANGE PARK        30.22N 81.75W
06/25/2012                   DUVAL              FL   TRAINED SPOTTER

            FLOODING REPORTED IN COUNTRY ROADS MOBILE HOME PARK.

0915 PM     FLOOD            5 NNW LAKE CITY         30.25N 82.68W
06/25/2012                   COLUMBIA           FL   LAW ENFORCEMENT

            U.S. HIGHWAY 41 SOUTHBOUND CLOSED NEAR I-10 DUE TO
            FLOODING.

0932 PM     FLOOD            3 ESE SANDERSON         30.24N 82.23W
06/25/2012                   BAKER              FL   TRAINED SPOTTER

            3.46 INCHES OF RAINFALL IN THE PAST 5 HOURS. DITCHES IN
            AREA ARE AT CAPACITY.

1025 PM     HEAVY RAIN       GLEN ST. MARY           30.27N 82.16W
06/25/2012  M4.08 INCH       BAKER              FL   BROADCAST MEDIA

            4.08 INCHES OF RAINFALL SINCE 5 PM. WATER CROSSING SOME
            ROADS WEST OF GLEN ST. MARY.

1030 PM     FLOOD            2 WSW SANDERSON         30.24N 82.30W
06/25/2012                   BAKER              FL   BROADCAST MEDIA

            INTERSTATE 10 EASTBOUND AT MILE MARKER 317 NEAR SANDERSON
            CLOSED DUE TO FLOODING.

1044 PM     FLOOD            2 WSW MACCLENNY         30.26N 82.16W
06/25/2012                   BAKER              FL   BROADCAST MEDIA

            INTERSTATE 10 WESTBOUND AT MILE MARKER 324 NEAR GLEN ST.
            MARY CLOSED DUE TO FLOODING.

&&

MZ
Local storm report, Jun 26, 2:36 AM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 AM EDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      3 W DOWNTOWN JACKSONVIL 30.33N 81.71W
06/26/2012                   DUVAL              FL   TRAINED SPOTTER

            ANVERS BLVD FLOODED...OTHER ROADS IN THE AREA FLOODED AS
            WELL.

&&

WOLF
Local storm report, Jun 26, 3:05 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 AM EDT TUE JUN 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      LIVE OAK                30.29N 82.99W
06/26/2012                   SUWANNEE           FL   EMERGENCY MNGR

            ROADS ACROSS CITY AND COUNTY FLOODED. NORTHERN PORTION OF
            CITY OF LIVE OAK BEING EVACUATED.

&&

WOLF

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:50 PM EDTAreal Flood AdvisoryJAXClay, Duval, Nassau, Saint Johns115 min
Jun 25, 8:57 PM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee3 hr
Jun 25, 9:14 PM EDTFlash Flood WarningJAXDuval, Nassau, Saint Johns2 hr
Jun 25, 10:09 PM EDTSpecial Marine WarningJAX2 hr
Jun 25, 10:39 PM EDTFlash Flood WarningJAXBaker, Bradford, Columbia, Hamilton, Suwannee, Union3 hr
Jun 25, 11:03 PM EDTFlash Flood WarningJAXBaker, Duval, Nassau, Saint Johns3 hr
Jun 25, 11:59 PM EDTSpecial Marine WarningJAX61 min
Jun 26, 1:18 AM EDTFlash Flood WarningJAXBaker, Bradford, Columbia, Duval, Hamilton, Nassau and 2 more4 hr
Jun 26, 5:13 AM EDTFlash Flood WarningJAXBaker, Columbia, Hamilton, Suwannee3 hr
Jun 26, 6:48 AM EDTSpecial Marine WarningJAX117 min
Jun 26, 8:27 AM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee6 hr
Jun 26, 9:05 AM EDTAreal Flood WarningJAXNassau6 hr
Jun 26, 9:53 AM EDTSpecial Marine WarningJAX2 hr
Jun 26, 11:35 AM EDTRiver Flood WarningJAXColumbia, Gilchrist, Suwannee16 days
Jun 26, 12:03 PM EDTSpecial Marine WarningJAX87 min
Jun 26, 12:23 PM EDTRiver Flood WarningJAXGilchrist, Suwannee9 days
Jun 26, 12:34 PM EDTRiver Flood WarningJAXHamilton, Suwannee10 days
Jun 26, 1:14 PM EDTSpecial Weather StatementJAXColumbia46 min
Jun 26, 1:22 PM EDTSpecial Marine WarningJAX98 min
Jun 26, 1:26 PM EDTSpecial Marine WarningJAX2 hr
Jun 26, 1:39 PM EDTSpecial Weather StatementJAXColumbia36 min
Jun 26, 1:40 PM EDTSpecial Weather StatementJAXClay35 min
Jun 26, 2:13 PM EDTSpecial Weather StatementJAXClay32 min
Jun 26, 2:23 PM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Suwannee, Union6 hr
Jun 26, 3:13 PM EDTFlash Flood WarningJAXSuwannee3 hr
Jun 26, 3:13 PM EDTSpecial Weather StatementJAXBaker47 min
Jun 26, 3:38 PM EDTAreal Flood WarningJAXClay, Duval, Nassau3 hr
Jun 26, 3:38 PM EDTSpecial Weather StatementJAXClay52 min
Jun 26, 3:50 PM EDTSpecial Weather StatementJAXBaker40 min
Jun 26, 4:15 PM EDTFlash Flood WarningJAXDuval3 hr
Jun 26, 4:20 PM EDTSpecial Weather StatementJAXSaint Johns40 min
Jun 26, 4:24 PM EDTFlash Flood WarningJAXBaker, Bradford, Columbia, Union3 hr
Jun 26, 4:24 PM EDTSpecial Weather StatementJAXClay51 min
Jun 26, 4:42 PM EDTSpecial Weather StatementJAXBaker48 min
Jun 26, 4:48 PM EDTSpecial Weather StatementJAXBaker, Clay, Columbia, Duval, Nassau, Saint Johns and 1 more57 min
Jun 26, 5:19 PM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more16 hr
Jun 26, 5:42 PM EDTSpecial Weather StatementJAXBaker, Clay, Columbia, Duval, Nassau, Saint Johns and 1 more63 min
Jun 26, 5:47 PM EDTSpecial Marine WarningJAX58 min
Jun 26, 5:51 PM EDTSpecial Weather StatementJAXBradford24 min
Jun 26, 6:24 PM EDTFlash Flood WarningJAXDuval3 hr
Jun 26, 6:43 PM EDTFlash Flood Warning EmergencyJAXClay, Duval3 hr
Jun 26, 6:47 PM EDTSpecial Marine WarningJAX88 min
Jun 26, 7:49 PM EDTSpecial Marine WarningJAX86 min
Jun 26, 5:31 AM EDTFlash Flood WarningJAXClinch, Echols, Ware3 hr
Jun 26, 8:55 AM EDTAreal Flood WarningJAXBrantley, Charlton, Clinch, Echols, Pierce, Ware6 hr

Nearby

Flash Flood Warnings in Georgia, 2012Flash Flood Warnings in Florida, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.